# SDR HALA0700442

- Difficulty date: October 9, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 18,689 hours, 3,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L PACK OFF LIGHT ILLUMINATED.  CYCLED FLOW CONTROL VALVE, LT OPS NORMAL.  OK FOR SERVICE.
